Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil Question

Posted by billy pilgrim on April 3, 2009, at 23:22:03

In reply to Re: Nardil Question Neurogen, posted by myco on April 2, 2009, at 15:18:20

> I agree. After months the med becomes part of your subconscious really...no physical feelings anymore all in your behaviour after months.
>
>
> > It takes a long time for Nardil to hit full effect and the side effects stack on, then virtually all have disappeared after about 6 months.

That sounds great i cant wait for this.
One side effect i wish would dissipate is feeling lethargic.

Myco do u think what you do with ur nardil eg. take it on an empty stomach, drink lots of water and avoid anything that creates more stomach acid for 45mins would also help with the aussie link nardil thats kept in the fridge?

Also do u guys take it 2 or 3 times a day?
I was feeling ok in the morning, then id feel really agitated, spaced out and drained from about 2pm onwards. My doc then suggested taking it 3 times a day and it seems to be helping with that problem, albiet taking it 3 times a day can be a tad anoying!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:billy pilgrim thread:887994
URL: http://www.dr-bob.org/babble/20090330/msgs/888592.html